Advanced search
Start date

Description of solvable Leibniz algebras

Grant number: 18/12197-7
Support type:Research Grants - Visiting Researcher Grant - International
Duration: June 01, 2019 - June 30, 2019
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Algebra
Principal researcher:Ivan Kaygorodov
Grantee:Ivan Kaygorodov
Visiting researcher: Luisa Maria Camacho Santana
Visiting researcher institution: Universidad de Sevilla (US), Spain
Home Institution: Centro de Matemática, Computação e Cognição (CMCC). Universidade Federal do ABC (UFABC). Ministério da Educação (Brasil). Santo André , SP, Brazil


The project is dedicated by the study of finite-dimensional Leibniz algebras. The principal problems of the present project are related to algebraic classification of solvable Leibniz algebras with some special type of radical. (AU)

Articles published in Agência FAPESP Newsletter about the research grant:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CAMACHO, LUISA M.; KAYGORODOV, IVAN; OMIROV, BAKHROM; SOLIJANOVA, GULKHAYO. Some cohomologically rigid solvable Leibniz algebras. Journal of Algebra, v. 560, p. 502-520, . (18/15712-0, 18/12196-0, 18/12197-7)
CAMACHO, LUISA M.; KARIMJANOV, IQBOLJON; KAYGORODOV, IVAN; KHUDOYBERDIYEV, ABROR. Central extensions of filiform Zinbiel algebras. LINEAR & MULTILINEAR ALGEBRA, . (19/00192-3, 18/15712-0, 18/12197-7)

Please report errors in scientific publications list by writing to: